MathSciNet Relay Station
MathSciNet bibliographic data
MR1709775 (2000j:14070) 14K05 (14H40 14H42 58J52)
Kouvidakis, Alexis Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000), no. 6, 2553–2568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement